# SDR C2XA04BT008

- Difficulty date: January 19, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75531
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND NR 3 EMERGENCY LIGHT BATTERY WILL NOT CHARGE.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW EMB135 33-50-04.  OPS CHECKED GOOD.
